Medical Questions > Conditions and Diseases > Diabetes Forum

substitute for metformin

Must Read
What is diabetes and what causes diabetes? Start here for basic facts about type 1 diabetes and type 2 diabetes. ...
What causes diabetes? Who is at risk of developing diabetes? Find out what can lead to the development of diabetes here....
Do you know the signs of the onset of diabetes? Read here to find out more about diabetes symptoms and when you need to seek help....
My blood sugars are now @ 120mgo/o. I have trouble swallowing pills. Metformin makes me nauseous when I chew. What is a good substitute.
Did you find this post helpful?
|

User Profile
replied August 17th, 2013
Hi,

Nausea is a side effect of Metformin.

There is a long list for the drugs that could be a good substitute to Metformin; your doctor is the only one who can make the choice depending on your current health condition and your fasting blood sugar and A1C level.

Hope it helped!


Simple Steps to Beating Diabetes Naturally
|
Did you find this post helpful?
Tags: Diabetes, pills
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diabetes , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.